# SDR ASAA2019010727988

- Difficulty date: January 7, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LT LATERAL SHEAR PLATE HAS CORROSION UPPER SURFACE STA 69 TO 70 GROUNDED - YES. REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-11 REF DWG D53474180.
